# SDR MASA2012022394396

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,443 hours, 16,288 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER DOOR HANDLE CAUTION.  R2 DOOR HANDLE STOW SWITCH SENSOR PX107.
